一类具有分布时滞和非线性发生率的媒介传染病模型的全局稳定性  被引量:11

Global Stability of a Vector-Borne Epidemic Model With Distributed Delay and Nonlinear Incidence

在线阅读下载全文

作  者:杨亚莉[1,2] 李建全[2] 刘万萌 唐三一[1] 

机构地区:[1]陕西师范大学数学与信息科学学院,西安710062 [2]空军工程大学理学院,西安710051

出  处:《应用数学和力学》2013年第12期1291-1299,共9页Applied Mathematics and Mechanics

基  金:国家自然科学基金资助项目(11071256;11171267;11301320;11371369);陕西省自然科学基础研究计划资助项目(2012JQ1019);中国博士后科学基金资助项目(2013M532016);陕西省博士后科研资助项目~~

摘  要:建立了一类具有分布时滞和非线性发生率的SIR媒介传染病模型,分析得到了决定疾病是否一致持续存在的基本再生数.而且当基本再生数不大于1时,疾病最终灭绝;当基本再生数大于1时,模型存在惟一的地方病平衡点,并且疾病一致持续存在于种群之中.通过构造Lyapunov泛函,证明了在一定条件下地方病平衡点只要存在就全局稳定.同时指出了证明地方病平衡点全局稳定时可适用的Lyapunov泛函的不惟一性.An SIR vector-borne epidemic model with distributed delay and nonlinear incidence was established, the basic reproduction number determining the uniform persistence of the dis- ease was found. When the basic reproduction number was not greater than 1, the disease died out finally; when the basic reproduction number was greater than l, the model had a unique endemic equilibrium, and the disease uniformly persisted in the population. By constructing Lyapunov functional, it was proved that, under certain conditions, the endemic equilibrium was globally stable in the feasible region only when it existed. In addition, the non-uniqueness of the suitable Lyapunov functionals was shown for proving the global stability of the endemic equilib- rium.

关 键 词:媒介传染病模型 基本再生数 一致持续性 平衡点 全局稳定性 

分 类 号:O175.12[理学—数学] O211.9[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象